Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes tingling sensation in my feet while suffering from hypertrophic cardiomyopathy?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6388 Questions
Question
Hi, I'm a fairly active 32 male. I went to Europe this summer and during the last week of my stay until now I've been having edema in feet occasionally. Along with this I have a tingling(not pins and needles) sensation In The bottom of my feet. It seems as if I shift the weight from one foot to the other, blood rushes to the one I take the weight of of. Also another new symptom is red blotchy hands... I've been diagnosed with fatty liver/enlarged spleen but all blood work ok. Also have hypertrophic cardiomyopathy. I have no insurance so I'm need of answers Please help!!
Posted Wed, 29 Jan 2014 in Hypertension and Heart Disease
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You should take multivitamins for tingling in foot Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Pedal edema can be due to many reasons.It may be due to posture,anemia,hypertension,drugs,altered thyroid profile etc. You should take care of your posture.Don't stand for prolong periods and don't hang your legs during sitting position.Take restricted amount of salt in your diet. Tingling sensation in feet can be due to vitamin deficiency.You can take multivitamins once daily for three months. It is good that your blood reports are o.k. Fatty liver is reversible stage and it can be reversed by changing life style and diet alteration.You should increase your physical activity and don't take saturated & trans fat,red meat,high fat dairy products. Enlarged spleen can be due to past infection. You should avoid smoking and alcohol if you take these things. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation in my feet while suffering from hypertrophic cardiomyopathy? 3 hours later
Thank you for your answer. My main 2 concerns were congestive heart failure or liver cirroshis for the edema. But it's only showed up 3 mos ago and it sporadic, doesn't happen all the time???
 
 
Answered by Dr. Indu Kumar 4 hours later
Brief Answer: It is not due to heart failure or cirrhosis. Detailed Answer: Hello XXXX I would not be concerned about cirrhosis or heart failure. Occasional pedal edema is not due to cirrhosis or congestive heart failure. Moreover ultrasound of abdomen only revealed fatty liver and not cirrhosis. Cirrhosis has different pictures during USG and radiologist will not miss it. Beside this,cirrhosis has many other complications. Congestive heart failure causes many problems to the patients like respiratory distress, huge pedal swelling which is consistent etc. I don't think this seems to be your case. So,you don't worry. Get well soon. Hope I have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation in my feet while suffering from hypertrophic cardiomyopathy? 4 hours later
Thank you
 
 
Answered by Dr. Indu Kumar 6 minutes later
Brief Answer: You are most welcome. Detailed Answer: Hello XXXX You are most welcome. Get well soon. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor